Discrete and continuous choice, max-stable processes, and independence from irrelevant attributes
Year of publication: |
1994
|
---|---|
Authors: | Dagsvik, John K. |
Published in: |
Econometrica : journal of the Econometric Society, an internat. society for the advancement of economic theory in its relation to statistics and mathematics. - [Wechselnde Erscheinungsorte] : [Wechselnde Verlage], ISSN 0012-9682, ZDB-ID 1798-X. - Vol. 62.1994, 5, p. 1179-1205
|
Subject: | Konsumtheorie | Consumption theory | Nutzen | Utility | Entscheidung | Decision | Wahrscheinlichkeitsrechnung | Probability theory | Theorie | Theory |
-
Generalized almost stochastic dominance
Tsetlin, Ilia, (2015)
-
Ranking distributions when only means and variances are known
Müller, Alfred, (2020)
-
Ranking distributions when only means and variances are known
Müller, Alfred, (2019)
- More ...
-
Justification of functional form assumptions in structural models : a correction
Dagsvik, John K., (2013)
-
Compensated discrete choice and the Slutsky equation
Dagsvik, John K., (2022)
-
To what extent are temperature levels changing due to greenhouse gas emissions?
Dagsvik, John K., (2023)
- More ...